Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 1, Pages 9–16 (Mi mz9394)  

This article is cited in 2 scientific papers (total in 2 papers)

Discrete limit distributions in the problem of balls falling in cells with arbitrary probabilities

V. P. Chistyakov

Steklov Mathematical Institute, Academy of Sciences of the USSR

Full text: PDF file (581 kB)

English version:
Mathematical Notes, 1967, 1:1, 6–11

Bibliographic databases:

Received: 30.09.1966

Citation: V. P. Chistyakov, “Discrete limit distributions in the problem of balls falling in cells with arbitrary probabilities”, Mat. Zametki, 1:1 (1967), 9–16; Math. Notes, 1:1 (1967), 6–11

Citation in format AMSBIB
\Bibitem{Chi67}
\by V.~P.~Chistyakov
\paper Discrete limit distributions in the problem of balls falling in cells with arbitrary probabilities
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 1
\pages 9--16
\mathnet{http://mi.mathnet.ru/mz9394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215341}
\zmath{https://zbmath.org/?q=an:0184.21404|0168.16804}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 1
\pages 6--11
\crossref{https://doi.org/10.1007/BF01221717}


Linking options:
  • http://mi.mathnet.ru/eng/mz9394
  • http://mi.mathnet.ru/eng/mz/v1/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, “Inequalities for transition probabilities with taboos and their applications”, Math. USSR-Sb., 37:4 (1980), 451–488  mathnet  crossref  mathscinet  zmath  isi
    2. V. G. Mikhailov, “Estimate for the accuracy of the Poisson approximation for the number of empty cells in an equiprobable scheme for group allocation of particles, and applications”, Proc. Steklov Inst. Math., 282 (2013), 157–171  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021